# SDR ABXA20160331058

- Difficulty date: March 31, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 145T30015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVILY CORRODED AREA ON SKIN & TEAR STRAP AT STATION 1065, FWD SIDE JUST BELOW STRINGER 8R.  REMOVED STRINGER 8R FROM STATION 1065 - 1043 TO ACCESS CORROSION.  BLENDED CORROSION, AREA WAS FOUND TO BE ACCEPTABLE FOR CONTINUED SERVICE WHEN COMBINING ON 145T0400.  REPAIRED STRINGER 8R IAW SRM 53-00-03 FIG 201.  CORRODED LEVEL 2, PN 145T3001-5, PART NAME STRINGER, SN NSN, FS & BS LOCATION AT STATION 1043. ACFT WAS GNDED.
